# SDR A6WA200740001

- Difficulty date: December 29, 2006
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 840534
- Condition: False Indication
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR LATCH CAUTION MESSAGE IN FLIGHT, COMPLIED WITH QRH.  REMOVED AND REPLACED PASSENGER DOOR PROXIMITY SWITCH IAW CRJ AMM 5270-04, SYSTEM OPS CHECK GOOD.  (M)
